MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 4mm x 40mm x 146cm coyote es balloon catheter was advanced for dilation.During the procedure, on the first inflation at 8 atmospheres for 5 seconds, the balloon ruptured.A non-boston scientific device was used to fully inflate it before it was removed successfully.There was no damage was observed.The rupture was in the shape of a pinhole.A different device was used to complete the procedure.No complications reported, and patient status was good.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19944444
Report Number2124215-2024-49066
Device Sequence Number17971787
Product Code LIT
UDI-Device Identifier08714729859437
UDI-Public08714729859437
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0028817207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/08/2024
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown